# SDR SWAA2022012665077

- Difficulty date: July 12, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 45,166 hours, 29,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRAILING EDGE; UPPER SHELF PANEL ATTACH BRACKET DIRECTLY CONNECTED TO THE FLAP DEFLECTION RIB CRACKED. / REMOVED AND REPLACED BRACKET PER SRM 51-40-02 .
